# SDR REXA2016110902285

- Difficulty date: November 9, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 18,793 hours, 18,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31527217
- Condition: Corroded
- Location: Bs 341-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAIN CABIN FLOOR SUPPORT BS 349 - 341, LBL 36 HAS CORROSION.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-06.
